Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 31, Number 139

All articles in this issue are freely accessible.

An error estimate for the truncation method for the solution of parabolic obstacle variational inequalities
Alan E. Berger and Richard S. Falk.
Math. Comp. 31 (1977), 619-628
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0438707
Absorbing boundary conditions for the numerical simulation of waves
Bjorn Engquist and Andrew Majda.
Math. Comp. 31 (1977), 629-651
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0436612
High order local approximations to derivatives in the finite element method
Vidar Thomée.
Math. Comp. 31 (1977), 652-660
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0438664
On the stability of Galerkin methods for initial-boundary value problems for hyperbolic systems
Max D. Gunzburger.
Math. Comp. 31 (1977), 661-675
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0436624
The application of linear multistep methods to singular initial value problems
Frank R. de Hoog and Weiss Richard.
Math. Comp. 31 (1977), 676-690
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Taylor series methods for the solution of Volterra integral and integro-differential equations
Alan Goldfine.
Math. Comp. 31 (1977), 691-707
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0440970
Discretization of Volterra integral equations of the first kind
Hermann Brunner.
Math. Comp. 31 (1977), 708-716
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0451794
Algorithms for computing shape preserving spline interpolations to data
David F. McAllister, Eli Passow and John A. Roulier.
Math. Comp. 31 (1977), 717-725
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0448805
Inverse iteration on defective matrices
Nai Fu Chen.
Math. Comp. 31 (1977), 726-732
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0438682
The infinity norm of a certain type of symmetric circulant matrix
W. D. Hoskins and D. S. Meek.
Math. Comp. 31 (1977), 733-737
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0433849
Uniqueness of Padé approximants from series of orthogonal polynomials
Avram Sidi.
Math. Comp. 31 (1977), 738-739
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0447901
Computational complexity of Fourier transforms over finite fields
F. P. Preparata and D. V. Sarwate.
Math. Comp. 31 (1977), 740-751
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0436662
Roots of two transcendental equations involving spherical Bessel functions
Robert L. Pexton and Arno D. Steiger.
Math. Comp. 31 (1977), 752-753
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0438662
An effective number geometric method of computing the fundamental units of an algebraic number field
Michael Pohst and Hans Zassenhaus.
Math. Comp. 31 (1977), 754-770
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0498486
Computation of the regular continued fraction for Euler’s constant
Richard P. Brent.
Math. Comp. 31 (1977), 771-777
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0436547
Computation of the solution of $x^{3}+Dy^{3}=1$
H. C. Williams and R. Holte.
Math. Comp. 31 (1977), 778-785
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0434946
Small class numbers and extreme values of $L$-functions of quadratic fields
Duncan A. Buell.
Math. Comp. 31 (1977), 786-796
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0439802
Some new primes of the form $k⋅2^{n}+1$
G. Matthew and H. C. Williams.
Math. Comp. 31 (1977), 797-798
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0439719
Reviews and Descriptions of Tables and Books
Math. Comp. 31 (1977), 799-805
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table errata: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Nat. Bur. Standards, Washington, D. C., 1964) edited by Milton Abramowitz and Irene A. Stegun
Ove Skovgaard.
Math. Comp. 31 (1977), 806
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0436537
Table Errata
Math. Comp. 31 (1977), 806-807
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrigenda
Math. Comp. 31 (1977), 808
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrigendum: “On solving weakly singular Volterra equations of the first kind with Galerkin approximations” (Math. Comp. 30 (1976), no. 136, 747–757)
J. M. Bownds.
Math. Comp. 31 (1977), 808
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0438748
American Mathematical Society